# SDR TRAX200700133

- Difficulty date: January 30, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 20,027 hours, 16,788 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED ADJACENT TO THE CARGO COMPARTMENT DOOR LINTEL ATTACHMENT FITTING.   COMPLIED WITH N/R-00001 AFT PRESSURE BULKHEAD REPAIR AT LINTED ATTACH FITTING, IAW REO 601R-53-61-1230.  COMPLIED WITH EC/TC REO 601R-53-61-1230.
